Modeling graphs using dot product representation

Scheinerman, Edward R., Tucker, Kimberly . Computational Statistics 2010. 25 (1) :1-16

Locate this article in:

Bibtex

@article{CIS-243484,
  Author = {Scheinerman, Edward R. and Tucker, Kimberly},
  Title = {Modeling graphs using dot product representation},
  Journal = {Computational Statistics},
  Volume = {25},
  Number = {1},
  Year = {2010},
  Pages = {1--16},
  Keywords = {Dimension reduction, Social network, vector representations of graphs}
}

Similar articles